# SDR UALA2009031000618

- Difficulty date: February 22, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 48,576 hours, 17,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PYLON FAIRING PANEL DELAMINATED.  RTFL.  REPLACED FILLET FAIRING.
